Journal of the Mathematical Society of Japan

On the subalgebras g0 and gev of semisimple graded Lie algebras

Soji KANEYUKI

Full-text: Open access

Article information

Source
J. Math. Soc. Japan, Volume 45, Number 1 (1993), 1-19.

Dates
First available in Project Euclid: 19 November 2008

Permanent link to this document
https://projecteuclid.org/euclid.jmsj/1227105429

Digital Object Identifier
doi:10.2969/jmsj/04510001

Mathematical Reviews number (MathSciNet)
MR1195679

Zentralblatt MATH identifier
0790.17015

Subjects
Primary: 17B70: Graded Lie (super)algebras
Secondary: 17B20: Simple, semisimple, reductive (super)algebras

Citation

KANEYUKI, Soji. On the subalgebras $\mathfrak{g}_{0}$ and $\mathfrak{g}_{ev}$ of semisimple graded Lie algebras. J. Math. Soc. Japan 45 (1993), no. 1, 1--19. doi:10.2969/jmsj/04510001. https://projecteuclid.org/euclid.jmsj/1227105429


Export citation